English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Comparing cohomology obstructions

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons234972

Blanc,  David
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

Baues_comparing_2011.pdf
(Any fulltext), 451KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., & Blanc, D. (2011). Comparing cohomology obstructions. Journal of Pure and Applied Algebra, 215(6), 1420-1439. doi:10.1016/j.jpaa.2010.09.003.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2016-F
Abstract
There is no abstract available